Alert archive / Nebraska / Special Weather Statements in 2013
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Aug 7, 2013, 2:13 AM CDT for Red Willow County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 2:13 AM CDT (07:13 UTC)
- Expired
- Aug 7, 2013, 3:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Goodland, KS
County Red Willow County, NE
The radar
The Goodland radar (KGLD), 130 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 2:34 AM CDT | TSTM WND GST 60 | Mccook, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2745 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
897
WWUS83 KGLD 070713
SPSGLD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
113 AM MDT WED AUG 7 2013
KSZ002-003-NEZ081-070800-
DECATUR-RAWLINS-RED WILLOW-
213 AM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...DECATUR
COUNTY IN NORTHWEST KANSAS AND RED WILLOW COUNTY IN SOUTHWEST
NEBRASKA...
AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCCOOK...MOVING SOUTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...VERY HEAVY RAINFALL AND WINDS TO NEAR 50
MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4024 10019 4001 10019 4001 10018 3985 10018
3975 10021 3989 10090 4000 10083 4001 10076
4015 10076 4036 10064
TIME...MOT...LOC 0713Z 296DEG 27KT 4013 10059
$$
BULLERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Aug 7, 12:56 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 7, 12:56 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1156 PM MDT TUE AUG 6 2013 .UPDATE... ISSUED AT 745 PM MDT TUE AUG 6 2013 UPDATED TO REMOVE THE CONVECTIVE WATCH AND ACCOUNT FOR DECREASING THUNDERSTORM COVERAGE ACROSS THE SOUTH AND ADDITIONAL THUNDERSTORMS MOVING ACROSS NORTHEAST COLORADO INTO FAR SOUTHWEST NEBRASKA AND FAR NORTHWEST KANSAS. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 222 PM MDT TUE AUG 6 2013 LATEST WV IMAGERY AND RAP ANALYSIS SHOWS NW FLOW STILL IN PLACE ACROSS THE NORTHERN AND CENTRAL CONUS...WITH A RIDGE CENTERED OVER TEXAS AND A WEAKENED CLOSED LOW OVER SOUTHERN ARIZONA. A VERY MOIST/UNSTABLE AIRMASS REMAINS IN PLACE OVER OUR CWA WITH TD VALUES ACROSS NW KANSAS IN THE MID 60S TO LOW 70S...AND SB CAPE VALUES IN THE 2000-4000 J/KG RANGE FROM THE WEST TO THE EAST. A SURFACE TROUGH IS CURRENTLY CENTERED ALONG THE KS/CO BORDER...WITH LOWER TD VALUES AND MUCH MORE STABLE AIRMASS TO THE WEST OF THIS FEATURE. THUNDERSTORMS HAVE ALREADY DEVELOPED ALONG THIS TROUGH AXIS IN OUR FAR SW CWA. I WOULD EXPECT ADDITIONAL THUNDERSTORM ACTIVITY TO INITIATE ALONG AND EAST OF THIS FEATURE THROUGH THIS AFTERNOON AND EVENING. LATEST HRRR INDICATED ACTIVITY FORMING AHEAD OF THIS AXIS AND FORMING INTO A CLUSTER/LINE AND SHIFTING TO THE SOUTH AND EAST. BASED ON NAM/GFS SUPPORTING BETTER COVERAGE IN THE SOUTH...WHICH IS IN LINE WITH SHORT RANGE GUIDANCE I KEPT THIS TREND. A COLD FRONT WILL APPROACH THE CWA TONIGHT...WITH ELEVATED INSTABILITY/GOOD MOISTURE LINGERING I DECIDED TO KEEP THUNDERSTORM MENTION THROUGH THE NIGHT. CONSIDERING STORM MOTION WITH INDIVIDUAL CELLS AND MOISTURE AVAILABILITY I AM CONCERNED WE COULD SEE LOCALIZED FLASH FLOODING THIS AFTERNOON/EVENING IN ADDITION TO SEVERE HAIL/WIND THREAT. COVERAGE IS A QUESTION THOUGH...WITH ANY CLUSTER/LINE LIKELY BEGINNING TO PROPAGATE QUICKER AS IT FORMS A COLD POOL IN OUR SOUTH. AS A RESULT WE MAY NOT ACTUALLY SEE AS WIDESPREAD OF A THREAT OF FLASH FLOODING TODAY/TONIGHT. WEDNESDAY...COLD FRONT WILL DROP SOUTH OF OUR CWA AND BE NEAR THE KS/OK BORDER BY LATE WED AFTERNOON. DEEP MOIST EASTERLY FLOW ALONG/NORTH OF THIS FEATURE COMBINED WITH INCREASING LARGE SCALE ASCENT WILL SUPPORT NUMEROUS TO WIDESPREAD SHOWERS/THUNDERSTORMS ACROSS OUR SOUTHERN CWA. I AM CONCERNED THAT THE BEST COVERAGE MAY BE TIED TO THE FRONT...WHICH WOULD PUT BETTER COVERAGE SOUTH OF OUR CWA. HOWEVER THERE IS ENOUGH MOISTURE/FORCING ALOFT TO SUPPORT HIGHER POPS ACROSS OUR SOUTHERN CWA IN THE AFTERNOON. A RESULT OF THICK CLOUD COVER AND CAA THROUGH THE DAY WILL BE HIGH TEMPERATURES WELL BELOW NORMAL (UPPER 60S TO MID 70S). PREVIOUS FORECAST HAD THIS COOLER TREND...SO ONLY MINOR ADJUSTMENTS MADE. WHILE WE MAY NEED A FLASH FLOOD WATCH FOR WED AFTERNOON DUE TO POSSIBLE TRAINING AND WIDESPREAD HEAVY RAIN COVERAGE IN THE SOUTH...I FELT IT WAS BEST TO CONCENTRATE PUBLIC ATTENTION ON ONGOING THUNDERSTORMS THIS AFTERNOON/EVENING TO AVOID CONFUSION. WE MAY NEED TO ISSUE A WATCH ON OVERNIGHT SHIFTS IF IT LOOKS LIKE OUR SOUTHERN CWA WILL REMAIN FAVORABLE FOR A LARGE SCALE FLASH FLOOD THREAT. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 246 PM MDT TUE AUG 6 2013 FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT THE UPPER LEVEL WEATHER PATTERN WILL REMAIN LARGELY UNCHANGED. AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE OVER THE AREA WEDNESDAY NIGHT AND SLOWLY GLIDE EASTWARD ACROSS THE AREA WITH ANOTHER ONE FOLLOWING IT OVER THE AREA THURSDAY. WITH THE MID THROUGH UPPER LEVELS NEARLY TO TOTALLY SATURATED AND THE RIGHT ENTRANCE OF THE 300MB JET OVER THE AREA AS THESE TROUGHS MOVE THROUGH...AM THINKING THERE SHOULD BE A GOOD CHANCE FOR SCATTERED TO WIDESPREAD RAINFALL DEVELOPMENT. THE BEST AREA FOR PRECIP. CHANCES LOOKS TO BE OVER THE SOUTH HALF WHERE THE BETTER FORCING AND LIFT WILL BE. PRECIP. CHANCES TAPER OFF THURSDAY NIGHT FROM WEST TO EAST AS THE UPPER LEVEL TROUGH MOVES OUT OF THE AREA AND DRIER AIR MOVES IN BEHIND IT. WEDNESDAY EVENING LOOKS TO BE THE BEST CHANCE FOR SEVERE STORM DEVELOPMENT DUE TO 0-6KM SHEAR OF 30-50KTS. HOWEVER ANY SEVERE STORMS THAT DEVELOP SHOULD REMAIN CONFINED TO THE WESTERN AND SOUTHERN FRINGES OF THE AREA WHERE THE BEST INSTABILITY WILL BE LOCATED. HEAVY RAINFALL WILL BE THE PREDOMINANT THREAT DURING THIS TIMEFRAME DUE TO STORM MOTIONS OF 5-10KTS. A FLASH FLOOD WATCH WILL LIKELY BE NEEDED FROM WEDNESDAY THROUGH THURSDAY MORNING FOR THE SOUTHERN TWO ROWS OF COUNTIES WHERE STORM COVERAGE WILL BE MOST WIDESPREAD. AFTER SOME DISCUSSION WILL HOLD OFF ISSUING THE WATCH FOR NOW TO PREVENT CONFUSION WITH ANY POTENTIAL FLOODING THREAT FROM TODAY/S STORM ACTIVITY. FOR FRIDAY THROUGH TUESDAY THE UPPER LEVEL RIDGE OVER THE SOUTHWEST CONUS WILL BUILD A BIT FURTHER NORTH...WITH THE NORTHERN PERIPHERY OF THE RIDGE OVER THE AREA. MULTIPLE UPPER LEVEL SHORT WAVE TROUGHS WILL MOVE ACROSS THE AREA DURING THIS TIME CAUSING THERE TO BE PRECIP. CHANCES FOR NEARLY EVERY DAY. MEANWHILE THE WEAK FRONT THAT HAS BEEN WEST OF THE AREA WILL MOVE EAST ACROSS THE AREA DURING THE WEEKEND INTO EARLY NEXT WEEK. AS A RESULT TEMPERATURES WILL RETURN TO NORMAL. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1148 PM MDT TUE AUG 6 2013 INITIAL CONCERNS ARE ONGOING CONVECTION TO THE WEST OF BOTH TAF SITES. GLD WILL EXPERIENCE A SHIFT IN WIND DIRECTION AND INCREASE IN SPEEDS AS A RESULT OF AN OUTFLOW BOUNDARY SHORTLY AFTER 06Z. THUNDERSTORMS SHOULD DECREASE OVER THE NEXT FEW HOURS. OTHER CONCERNS FOR GLD WAS A BRIEF REDUCTION OF VISIBILITY LAST HOUR. THIS APPEARS TO BE TEMPORARY. FURTHER REDUCTIONS ARE UNLIKELY ESPECIALLY AFTER THUNDERSTORM OUTFLOW BOUNDARY PASSES THROUGH. FOR MCCOOK...THUNDERSTORMS MAY BE IN THE VICINITY BY AROUND 08Z. SOME FOG COULD FORM AT MCK BUT NEARBY THUNDERSTORMS AND RESULTANT OUTFLOW MAY KEEP WINDS UP ENOUGH TO PREVENT THIS. TRENDS WILL BE MONITORED AND AMENDMENTS MAY BE NEEDED LATER TONIGHT. OTHERWISE...SHOWERS AND THUNDERSTORMS ARE POSSIBLE AT EITHER SITE TOMORROW AFTERNOON AND EVENING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...LOCKHART SHORT TERM...DR LONG TERM...JTL AVIATION...BRB
Hazardous weather outlook, Aug 6, 4:02 PM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 302 PM MDT TUE AUG 6 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-071230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 302 PM MDT TUE AUG 6 2013 /402 PM CDT TUE AUG 6 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. THE BEST THUNDERSTORM COVERAGE WILL BE EAST OF THE COLORADO BORDER. SOME OF THESE STORMS COULD BECOME SEVERE THIS AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. HEAVY RAINFALL FROM THE SLOW MOVING STORMS WILL LEAD TO AN INCREASED THREAT FOR FLASH FLOODING THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE WEDNESDAY AND THURSDAY. VERY HEAVY RAINFALL WILL BE THE MAIN THREAT WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. JTL
In the hours before
Special weather statement, Aug 6, 11:00 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1000 PM MDT TUE AUG 6 2013 COZ090-070430- YUMA COUNTY- 1000 PM MDT TUE AUG 6 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 956 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF ECKLEY...MOVING EAST AT 15 MPH. LOCATIONS AND TIMES OF ARRIVAL INCLUDE... WRAY BY 1030 PM MDT... PENNY TO NICKEL SIZE HAIL...WINDS TO 50 MPH AND HEAVY RAINFALL ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 4026 10211 4002 10212 4006 10250 4027 10250 TIME...MOT...LOC 0400Z 275DEG 11KT 4015 10236 THEDE
Special weather statement, Aug 6, 11:19 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1019 PM MDT TUE AUG 6 2013
COZ090-070445-
YUMA COUNTY-
1019 PM MDT TUE AUG 6 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 1018 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALVIN...MOVING WEST AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...WINDS TO 50 MPH AND HEAVY RAINFALL ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4033 10205 4025 10205 4020 10205 4019 10227
4034 10225
TIME...MOT...LOC 0419Z 101DEG 7KT 4027 10209
THEDESpecial weather statement, Aug 6, 11:25 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1025 PM MDT TUE AUG 6 2013
COZ090-KSZ001-NEZ079-070500-
CHEYENNE-DUNDY-YUMA COUNTY-
1025 PM MDT TUE AUG 6 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...CHEYENNE
COUNTY IN NORTHWEST KANSAS AND DUNDY COUNTY IN SOUTHWEST NEBRASKA...
AT 1022 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALVIN TO LAIRD TO 7
MILES NORTH OF BEECHER ISLAND TO 7 MILES SOUTHWEST OF VERNON...MOVING
EAST AT 15 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
HAIGLER AND BEECHER ISLAND BY 1100 PM MDT...
THE PRIMARY THREAT WILL BE OUTFLOW WINDS APPROACHING 55 MPH AND
LOCALLY HEAVY RAINFALL. SMALL HAIL IS ALSO POSSIBLE.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4041 10204 4035 10204 4035 10157 4011 10161
3997 10176 3984 10212 3984 10265 3997 10229
4011 10214 4041 10210
TIME...MOT...LOC 0424Z 270DEG 11KT 4032 10200 4011 10202
3997 10217 3989 10243
THEDESpecial weather statement, Aug 6, 11:49 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1049 PM MDT TUE AUG 6 2013
COZ090-KSZ001-070515-
CHEYENNE-YUMA COUNTY-
1049 PM MDT TUE AUG 6 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND CHEYENNE
COUNTY IN NORTHWEST KANSAS...
AT 1044 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORM OUTFLOW WINDS 5 MILES NORTH OF BEECHER
ISLAND...OR NEAR BEECHER ISLAND...MOVING SOUTH AT 45 MPH.
WIND GUSTS TO 55 MPH ARE POSSIBLE.
&&
LAT...LON 4000 10205 4000 10199 3957 10171 3958 10219
4004 10226 4009 10205
TIME...MOT...LOC 0449Z 338DEG 41KT 3990 10207
THEDESpecial weather statement, Aug 7, 12:30 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1130 PM MDT TUE AUG 6 2013
COZ090-KSZ001-002-013-NEZ079-080-070630-
CHEYENNE-DUNDY-HITCHCOCK-RAWLINS-SHERMAN-YUMA COUNTY-
1230 AM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...SHERMAN
COUNTY IN NORTHWEST KANSAS...RAWLINS COUNTY IN NORTHWEST KANSAS...
CHEYENNE COUNTY IN NORTHWEST KANSAS...DUNDY COUNTY IN SOUTHWEST
NEBRASKA AND HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAMPION TO 15 MILES
NORTH OF PARKS TO PARKS TO 6 MILES EAST OF BEECHER ISLAND TO
IDALIA...MOVING SOUTHEAST AT 25 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4029 10114 4004 10121 3980 10124 3965 10143
3948 10189 3954 10205 3957 10205 3957 10215
3972 10256 3990 10210 4004 10190 4035 10186
4035 10132
TIME...MOT...LOC 0530Z 296DEG 20KT 4041 10172 4024 10177
4000 10180 3986 10199 3973 10235
LOCKHARTSpecial weather statement, Aug 7, 2:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
113 AM MDT WED AUG 7 2013
KSZ002-003-NEZ081-070800-
DECATUR-RAWLINS-RED WILLOW-
213 AM CDT WED AUG 7 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...DECATUR
COUNTY IN NORTHWEST KANSAS AND RED WILLOW COUNTY IN SOUTHWEST
NEBRASKA...
AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCCOOK...MOVING SOUTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...VERY HEAVY RAINFALL AND WINDS TO NEAR 50
MPH ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4024 10019 4001 10019 4001 10018 3985 10018
3975 10021 3989 10090 4000 10083 4001 10076
4015 10076 4036 10064
TIME...MOT...LOC 0713Z 296DEG 27KT 4013 10059
BULLERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:49 PM CDT | Special Weather Statement | GLD | Cheyenne | 26 min |
| Aug 7, 12:30 AM CDT | Special Weather Statement | GLD | Cheyenne | 60 min |
| Aug 7, 2:46 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 59 min |
| Aug 7, 2:56 AM CDT | Special Weather Statement | GLD | Wallace | 49 min |
| Aug 7, 3:23 AM CDT | Flash Flood Warning | GLD | Logan, Wallace | 4 hr |
| Aug 7, 3:38 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 52 min |
| Aug 7, 4:01 AM CDT | Severe Thunderstorm Warning | GLD | Graham | 59 min |
| Aug 7, 6:10 AM CDT | Flash Flood Watch | GLD | Gove, Greeley, Logan, Wallace, Wichita | 37 hr |
| Aug 7, 5:19 PM CDT | Special Weather Statement | GLD | Rawlins | 26 min |
| Aug 7, 5:53 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| Aug 6, 10:34 PM CDT | Special Weather Statement | GLD | Yuma | 26 min |
| Aug 6, 11:00 PM CDT | Special Weather Statement | GLD | Yuma | 30 min |
| Aug 6, 11:19 PM CDT | Special Weather Statement | GLD | Yuma | 26 min |
| Aug 6, 11:25 PM CDT | Special Weather Statement | GLD | Dundy | 35 min |
Nearby
Special Weather Statements in Nebraska, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.